Indefinites in complex predicates

Anna Szabolcsi

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)47-84
    JournalTheoretical Linguistic Research
    Volume2
    StatePublished - 1986

    Cite this

    Indefinites in complex predicates. / Szabolcsi, Anna.

    In: Theoretical Linguistic Research, Vol. 2, 1986, p. 47-84.

    Research output: Contribution to journalArticle

    Szabolcsi, A 1986, 'Indefinites in complex predicates', Theoretical Linguistic Research, vol. 2, pp. 47-84.
    Szabolcsi, Anna. / Indefinites in complex predicates. In: Theoretical Linguistic Research. 1986 ; Vol. 2. pp. 47-84.
    @article{8649cbd2f1e34e02b5b879d398064875,
    title = "Indefinites in complex predicates",
    author = "Anna Szabolcsi",
    year = "1986",
    language = "English (US)",
    volume = "2",
    pages = "47--84",
    journal = "Theoretical Linguistic Research",

    }

    TY - JOUR

    T1 - Indefinites in complex predicates

    AU - Szabolcsi, Anna

    PY - 1986

    Y1 - 1986

    M3 - Article

    VL - 2

    SP - 47

    EP - 84

    JO - Theoretical Linguistic Research

    JF - Theoretical Linguistic Research

    ER -